Advanced searches left 3/3

Rashes - DOAJ

Summarized by Plex Scholar
Last Updated: 23 July 2022

* If you want to update the article please login/register

Incidence and risk factors of skin rashes and hepatotoxicity in HIV-infected patients receiving nevirapine-containing combination antiretroviral therapy in Taiwan

Objects: To retrospectively investigate the incidence and causes of skin rashes and hepatotoxicity in HIV-infected patients receiving combination antiretroviral therapy containing nevirapine plus two nucleoside reverse-transcriptase inhibitors. Output: 3. 9% of the 338 patients were positive for hepatitis B virus surface antigen, and 7. 9% were positive for anti-hepatitis C virus antibodies. Conclusions: Normal liver function at baseline was positively correlated with skin rashes, skin-grafts were characterized by a high CD4 count and simultaneous use of trimethoprim/sulfamethoxazole were associated with hepatotoxicity after the introduction of nevirapine-containing cART in HIV-infected Taiwanese patients.

Source link: https://doi.org/10.1016/j.ijid.2014.08.012


Skin Rashes on Leg in Brucellosis: a Rare Presentation

Brucellosis is the world's most common zoonotic disease. This paper details a patient with brubrusis and skin rashes on the leg. Eventually, he was diagnosed with brubrusselsis by positive blood culture and a high titer for Brucella agglutination test. Brutus is a viral disease with varying degrees of debilitating disease to acute bruceosis. On his leg, the new patient had skin rashes. Particularly if there is a history of fresh milk product ingestion and living in an endemic area, Brucellosis must be considered in the differential diagnosis of acute infections.

Source link: https://doaj.org/article/6e3fb2e3bd444fc9b081ce9aefbb636d


Presentation of Acrodermatitis Chronica Atrophicans Rashes on Lyme Disease Patients in Canada

Lyme disease is a multisystem disease with varying clinical manifestations. Five Canadian Lyme disease patients from a multi-age group underwent various stages of the atrophicans rash, according to this report. Although ACA rashes are typically found on the lower extremities, this report reveals that ACA rashes are not correlated with a tick bite, geographic location, age, Bbsl genospecies, endurance, or any given surface area of the body. Case 4 provides evidence of an ACA rash and gestational Lyme disease. For the first time in Canada, this report documents ACA rashes on Lyme disease patients.

Source link: https://doi.org/10.3390/healthcare8020157


Morbilliform rashes in a patient with COVID-19 infection: A case report

As the current COVID-19 pandemic is evolving, skin lesions are becoming more common, with the most common skin condition being morbilliform rashes. We describe a patient of severe COVID-19 infection, 48-year-old who woke up with fever, cough, and constitutional signs but then developed morbilliform macular rashes during his illness. The rash occurred in the trunk, arms, without much sparing of palms and soles that have itching. There is no apparent correlation between the severity of COVID-19 infection severity and the rashes.

Source link: https://doi.org/10.31729/jnma.5128


A combined administration of Aragvādādi kaṣāyam and Syrup Talekt induced skin rashes

People in India are under the assumption that herbal or Ayurvedic drugs are safe and have no adverse effects. It is a common belief among Indians that herbal or Ayurvedic drugs are safe and have no adverse effects. Pittakapha praku1e5bti, a 20-year-old South Indian female, started treatment with Aragvu0101di kasu0101di te (recurrent incidence of abscess) after starting therapy with Aragvy and Syrup Talekt for the treatment of recurrent abscess. This is the first case of skin rashes seen after the lands of ARK and Syrup Talekt's administration, to the best of our knowledge. This study outlines the need for the establishment of a pharmaceutical surveillance center in the hospital level and additional studies in the field of skin toxicity of ARK and Syrup Talekt.

Source link: https://doi.org/10.4103/0257-7941.144622


Incidence and determinants of nevirapine and efavirenz-related skin rashes in West Africans: nevirapine's epitaph?

Of 3,999 patients with NNRTI-based ART, 281 experienced at least one episode of NNRTI-related rash, with an incidence of 2. 63 events/100 person-years per month, respectively, in 10. 2% and 5. 6% of patients taking nevirapine and efavirenz. A rash was linked to nevirapine use, female status, and lower baseline CD4 numbers in a multivariate analysis. Patients with nevirapine-associated rash were 11 times more likely to stop treatment than those with efavirenz-associated rash. In patients with lower baseline CD4 counts, NNRTI-associated rashes in Ghanaians seem more common than those with lower baseline CD4 numbers, in comparison to other studies. Given the increasing incidence of rashes with nevirapine and subsequent discontinuations in many patients, as well as other treatment-limiting toxicities, this provides further support for the replacement of nevirapine by efavirenz as Africa's first-line NNRTI treatment of choice.

Source link: https://doi.org/10.1371/journal.pone.0094854


Machine learning approach for classification of maculopapular and vesicular rashes using the textural features of the skin images

Using the machine learning approach, the proposed algorithm assigns a skin condition maculopapular and vesicular rash of skin conditions. For extracting the texture feature, the rashes were extracted from the skin photographs, and the Gray-Level Coordination Matrix method was used for extracting the texture feature. With the rash photos, a backpropagation neural model was developed. The features extracted from the unsegmented and segmented photographs were taken separately and tested with the neural model. On the segmented images, the featured machine learning algorithm has an average accuracy of 83. 4 percent.

Source link: https://doi.org/10.1080/23311916.2021.2009093


Case Report: Non-infectious causes of palmoplantar rashes, what to consider [version 1; referees: 2 approved, 1 approved with reservations]

Background: Palm and sole skin eruptions have a broad differential diagnosis. A 79-year-old woman developed a painful rash on her hands and feet for a week, according to a Case study: A 79-year-old woman suffered with a swollen rash on her hands and feet for one week. With improvement in her rash three weeks later, she was released with an oncology follow-up for Capecitabine's resumption at a lower dose. Skin rashes are a common complaint among patients in both an inpatient and outpatient setting, according to a pharmacist. Correct diagnosis and treatment begins by recognizing skin changes as a potential sign of underlying malignancy or a medication side-effect.

Source link: https://doi.org/10.12688/f1000research.13513.1

* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions

* Please keep in mind that all text is summarized by machine, we do not bear any responsibility, and you should always check original source before taking any actions